# SDR NOCA02309

- Difficulty date: April 17, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571127
- Part serial: 0080
- Condition: Unserviceable
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 DOOR SLIDE PRESSURE INDICATION NEEDLE IN RED ZONE.  REMOVED AND REPLACED L4 DOOR SLIDE AS PER AMM 25-66-01.
